Alert archive / Wisconsin / Flash Flood Warnings in 2024

Flash Flood Warning 17, NWS La Crosse, WI

August 1, 2024Clark County, Wisconsin

NWS La Crosse, WI issued this flash flood warning at Aug 1, 2024, 3:20 PM CDT for Clark County, Wisconsin. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2024, 3:20 PM CDT (20:20 UTC)
Expired
Aug 1, 2024, 5:41 PM CDT
In force
2 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Clark County, WI

The radar

The La Crosse radar (KARX), 118 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WGUS53 KARX 012020
FFWARX
WIC019-012330-
/O.NEW.KARX.FF.W.0017.240801T2020Z-240801T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
320 PM CDT Thu Aug 1 2024

The National Weather Service in La Crosse has issued a

* Flash Flood Warning for...
  Central Clark County in central Wisconsin...

* Until 630 PM CDT.

* At 320 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Willard, Mead Lake and Sterling Avenue And Starks Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4488 9074 4488 9071 4487 9068 4485 9066
      4470 9069 4471 9075 4480 9077 4483 9077
      4486 9075

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

JAW
2 follow-up statements
582 
WGUS73 KARX 012113
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
413 PM CDT Thu Aug 1 2024

WIC019-012330-
/O.CON.KARX.FF.W.0017.000000T0000Z-240801T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
413 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT THIS 
EVENING FOR CENTRAL CLARK COUNTY...

At 413 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Willard, Mead Lake and Sterling Avenue And Starks Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4488 9074 4488 9071 4487 9068 4485 9066
      4470 9069 4471 9075 4480 9077 4483 9077
      4486 9075

FLASH FLOOD...RADAR INDICATED

$$

JAW
529 
WGUS73 KARX 012241
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
541 PM CDT Thu Aug 1 2024

WIC019-012251-
/O.CAN.KARX.FF.W.0017.000000T0000Z-240801T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
541 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL CLARK COUNTY...

Law enforcement reports that flood waters have receded. The heavy 
rain has ended. Flooding is no longer expected to pose a threat. 
Please continue to heed remaining road closures.

&&

LAT...LON 4488 9074 4488 9071 4487 9068 4485 9066
      4470 9069 4471 9075 4480 9077 4483 9077
      4486 9075

$$

JAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 1:51 PM CDT, 1 hour 29 minutes earlier. Its key messages:

  • Scattered storms will continue into this evening. A few strong to severe storms could occur with localized damaging winds/hail and heavy rain.
  • Warmth continues into the weekend before some cooling occurs early next week.
  • Periodic shower/storm chances late weekend into early next week.
Area forecast discussion, Aug 1, 1:51 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
151 PM CDT Thu Aug 1 2024

.KEY MESSAGES...

- Scattered storms will continue into this evening. A few strong
  to severe storms could occur with localized damaging
  winds/hail and heavy rain.

- Warmth continues into the weekend before some cooling occurs
  early next week.

- Periodic shower/storm chances late weekend into early next
  week.

&&

.DISCUSSION...
Issued at 152 PM CDT Thu Aug 1 2024

This evening:

GOES water vapor imagery showed a well-defined mid-level trough
slowing spinning southeastward across the Upper MS Valley this
afternoon. Ahead of the wave, a pool of 1000-2000 J/kg of MLCAPE
will build this afternon, highest across central/western Wisconsin
with minimal capping. Expect a diurnal uptick in showers/storms this
afternoon/early evening, most concentrated across Wisconsin. Despite
relatively meager deep shear profiles beneath the trough, there may
be sufficient instability/updraft intensity to get a few strong to
marginally severe storms with hail and locally damaging downburst
winds, especially across central Wisconsin. With slower-moving
storms and moisture-rick environment (precipitable water values 150%
of average and warm cloud depths nearing 3.5 km), localized heavy
rain could occur with HREF ensemble max rain amounts exceeding 3",
particularly along and east/north of I-94. Isolated flooding could
occur in a few areas. Similarly, beneath the upper trough,
especially in areas where low-level CAPE/surface
convergence/vorticity are maximized, could not completely rule out a
funnel/brief tornado, particularly with any stronger, growing
updrafts. As the trough slowly slides south and east overnight,
showers/storms will diminish, but clouds will be slow to clear,
possibly lingering into Friday morning, especially across southwest
Wisconsin.

Friday-Thursday:

As the upper level trough drops southeast towards the Ohio Valley
Friday into Saturday, weak ridging will build across the area with
mainly dry conditions. With little change in airmass expected, highs
likely will reach well into the 80s with some low 90s possible,
especially in warmer valley locations. The NBM shows probabilities
for 90 degree temps around  50% for some of the Mississippi River
valley locations with smaller chances (10-30%) across parts of
southwest/central Wisconsin.

Beyond Saturday, northwest flow aloft will continue into next week,
although there is model spread pertaining to the amplitude of the
flow and timing/progression of embedded waves which may help spawn
showers/storms. Overall, the strongest signal for storms right now
looks to be Monday into Tuesday with a more pronounced shortwave
trough and northward push of moisture transport. CSU machine
learning probabilities show low chances for severe storms late this
weekend into early next week, which appears reasonable given the
lower predictability scenario and more seasonable/modest instability
forecast. Meanwhile, the low-level baroclinic zone looks to shift
gradually south early next week, bringing a cooler airmass
southward. The global ensemble suite, however, shows large spread in
high temps on Monday, likely due to uncertainty in the placement of
the front/baroclinic zone and associated rain/storms. Ultimately,
heading through next week, the location of the frontal zone and
timing/placement of waves will impact shower/storm chances, but
predictability in these details is low at this time.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1251 PM CDT Thu Aug 1 2024

Scattered showers and thunderstorms will continue to develop in
Wisconsin and southeast Minnesota during the day. These storms
could produce gusty winds and heavy rainfall. Northwest winds
are expected through the TAF period. CIGS will remain between
2500ft and 5000ft during the afternoon and evening. Clouds will
clear out overnight leaving clear skies for Friday.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.

&&

DISCUSSION...JM
AVIATION...Cecava
Hazardous weather outlook, Aug 1, 3:43 AM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
343 AM CDT Thu Aug 1 2024

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-021000-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
343 AM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Scattered storms into tonight. A few could be strong this
afternoon and evening. An isolated severe storm possible. Wind and
hail are the main threats. Localized heavy rain could occur with
any storm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Storm chances return for the start of the new week. The risk for
organized severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Rieck

In the hours before

Local storm report, Aug 1, 9:55 AM CDT, 5 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
955 AM CDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Rain             3 ESE Mazeppa           44.26N 92.49W
08/01/2024  M4.93 Inch       Wabasha            MN   Mesonet

            Mesonet station ZPAM5 3 ESE Mazeppa.

0700 AM     Rain             4 N Zumbro Falls        44.34N 92.41W
08/01/2024  M4.68 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-26 Lake City 9.7 SW.

0730 AM     Rain             1 SSW Theilman          44.28N 92.19W
08/01/2024  M4.10 Inch       Wabasha            MN   CO-OP Observer

            CO-OP Observer station THLM5 Theilman 1 SSW.

0700 AM     Rain             3 SSW Zumbro Falls      44.24N 92.46W
08/01/2024  M3.96 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-4 Zumbro Falls 3.5
            SSW.

0800 AM     Rain             2 SSW Lansing           43.73N 92.99W
08/01/2024  M3.38 Inch       Mower              MN   Cocorahs

            Cocorahs station MN-MW-24 Austin 3.7 N.

0800 AM     Rain             2 ENE Austin            43.68N 92.94W
08/01/2024  M3.12 Inch       Mower              MN   Cocorahs

            Cocorahs station MN-MW-3 Austin 1.9 ENE.

0800 AM     Rain             3 SSE Mazeppa           44.23N 92.51W
08/01/2024  M2.91 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-28 Mazeppa 3.3 SSE.

0800 AM     Rain             1 ESE Austin            43.67N 92.95W
08/01/2024  M2.81 Inch       Mower              MN   Cocorahs

            Cocorahs station MN-MW-20 Austin 1.1 ESE.

0830 AM     Rain             1 ENE Lansing           43.75N 92.96W
08/01/2024  M2.77 Inch       Mower              MN   Mesonet

            Mesonet station LANM5 Lansing - Cedar River.

0830 AM     Rain             2 ENE Austin            43.68N 92.94W
08/01/2024  M2.67 Inch       Mower              MN   Mesonet

            Mesonet station DOBM5 Dobbins Creek.

0800 AM     Rain             3 SW Waltham            43.79N 92.91W
08/01/2024  M2.60 Inch       Mower              MN   Cocorahs

            Cocorahs station MN-MW-15 Waltham 2.9 SW.

0845 AM     Rain             1 WSW Elba              44.09N 92.03W
08/01/2024  M2.31 Inch       Winona             MN   Mesonet

            Mesonet station EBWM5 1 WSW Elba.

0700 AM     Rain             1 WNW Hayfield          43.89N 92.86W
08/01/2024  M2.25 Inch       Dodge              MN   Cocorahs

            Cocorahs station MN-DD-16 Hayfield 0.6 WNW.

0700 AM     Rain             6 SW Potsdam            44.11N 92.43W
08/01/2024  M2.14 Inch       Olmsted            MN   Cocorahs

            Cocorahs station MN-OL-95 Rochester 6.9 NNE.

0800 AM     Rain             2 SE Waltham            43.80N 92.85W
08/01/2024  M2.13 Inch       Mower              MN   Cocorahs

            Cocorahs station MN-MW-13 Waltham 2.0 SE.

0845 AM     Rain             4 N Elba                44.15N 92.00W
08/01/2024  M2.13 Inch       Winona             MN   Mesonet

            Mesonet station BVRM5 Beaver.

0800 AM     Rain             1 S Lake City           44.43N 92.27W
08/01/2024  M2.10 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-3 Lake City 1.0 SE.

0700 AM     Rain             Altura                  44.07N 91.94W
08/01/2024  M2.07 Inch       Winona             MN   Cocorahs

            Cocorahs station MN-WN-31 Altura 0.7 NNE.

0800 AM     Rain             3 NW Chester            44.04N 92.39W
08/01/2024  M2.06 Inch       Olmsted            MN   Cocorahs

            Cocorahs station MN-OL-58 Rochester 4.7 ENE.

0700 AM     Rain             2 NNE Rochester         44.04N 92.47W
08/01/2024  M2.05 Inch       Olmsted            MN   Cocorahs

            Cocorahs station MN-OL-41 Rochester 2.0 NNE.

0800 AM     Rain             1 S Lake City           44.43N 92.27W
08/01/2024  M2.05 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-17 Lake City 0.7 SE.

0700 AM     Rain             3 S Claremont           44.00N 92.99W
08/01/2024  M1.94 Inch       Dodge              MN   Cocorahs

            Cocorahs station MN-DD-17 Claremont 3.1 S.

0730 AM     Rain             2 ESE Dodge Center      44.02N 92.82W
08/01/2024  M1.84 Inch       Dodge              MN   Cocorahs

            Cocorahs station MN-DD-28 1 ESE Dodge
            Center.

0700 AM     Rain             4 NNW Chester           44.06N 92.38W
08/01/2024  M1.79 Inch       Olmsted            MN   Cocorahs

            Cocorahs station MN-OL-44 Rochester 5.8 ENE.

0700 AM     Rain             2 N Viola               44.10N 92.27W
08/01/2024  M1.75 Inch       Olmsted            MN   CO-OP Observer

            CO-OP Observer station EGNM5 Elgin 2SSW.

0700 AM     Rain             3 NNW Chester           44.05N 92.37W
08/01/2024  M1.63 Inch       Olmsted            MN   Cocorahs

            Cocorahs station MN-OL-10 Rochester 5.8 ENE.

0830 AM     Rain             1 W Oronoco             44.17N 92.55W
08/01/2024  M1.63 Inch       Olmsted            MN   Mesonet

            Mesonet station ONOM5 1 W Oronoco.

0700 AM     Rain             4 NW Dumfries           44.39N 92.16W
08/01/2024  M1.62 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-11 Wabasha 6.2 WNW.

0700 AM     Rain             1 NNW Spring Valley     43.70N 92.40W
08/01/2024  M1.52 Inch       Fillmore           MN   Cocorahs

            Cocorahs station MN-FM-24 Spring Valley 0.9
            NNW.

0900 AM     Rain             6 NNW Genoa             44.19N 92.65W
08/01/2024  M1.51 Inch       Olmsted            MN   Mesonet

            Mesonet station PNLM5 6 NNW Genoa.

0700 AM     Rain             2 NNW Mantorville       44.10N 92.78W
08/01/2024  M1.50 Inch       Dodge              MN   Cocorahs

            Cocorahs station MN-DD-24 Mantorville 2.3
            NNW.

0734 AM     Rain             Kasson                  44.03N 92.75W
08/01/2024  M1.50 Inch       Dodge              MN   Public

0900 AM     Rain             5 E Douglas             44.10N 92.47W
08/01/2024  M1.50 Inch       Olmsted            MN   Cocorahs

            Cocorahs station MN-OL-12 Rochester 5.5 N.

&&
Local storm report, Aug 1, 10:14 AM CDT, 5 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1014 AM CDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Tstm Wnd Dmg     Mazeppa                 44.27N 92.54W
07/31/2024                   Wabasha            MN   Trained Spotter

            Multiple trees down around town. Time
            estimated from radar.

0707 PM     Tstm Wnd Dmg     3 WNW Zumbro Falls      44.30N 92.47W
07/31/2024                   Wabasha            MN   Trained Spotter

            Large limbs down at multiple farmsteads in
            the area. Time estimated from radar. Large
            hail fell, but observer was not able to
            observe the hail size.

&&
Local storm report, Aug 1, 10:34 AM CDT, 4 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1034 AM CDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Tstm Wnd Dmg     4 NE Oronoco            44.21N 92.48W
07/31/2024                   Wabasha            MN   Trained Spotter

            Multiple large trees 30 to 40 ft high down
            along the west side of Zumbro Lake. Time
            estimated from radar.

&&

KDS
Special weather statement, Aug 1, 1:29 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service La Crosse WI
129 PM CDT Thu Aug 1 2024

WIZ017-029-011915-
Taylor WI-Clark WI-
129 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CLARK AND TAYLOR
COUNTIES THROUGH 215 PM CDT...

At 129 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout over Owen, or 15 miles
southwest of Medford, moving northeast at 15 mph.

HAZARD...Funnel clouds possible, wind gusts up to 40 mph, and half
         inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Medford, Colby, Owen, Rib Lake, Chelsea, Westboro, Longwood,
Stetsonville, Goodrich, Withee, Curtiss, The Mondeaux Flowage,
Atwood, Perkinstown, Highway M And Joe Martin Road, Esadore Lake,
North Twin Lake, County Roads D And N, Wood Lake, and Highway 13 And
County Road M.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4538 9005 4512 9004 4512 9020 4503 9020
      4503 9031 4485 9032 4486 9072 4538 9063
TIME...MOT...LOC 1829Z 203DEG 14KT 4497 9054

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cecava
Special weather statement, Aug 1, 2:17 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
217 PM CDT Thu Aug 1 2024

WIZ017-012000-
Taylor WI-
217 PM CDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN TAYLOR COUNTY THROUGH
300 PM CDT...

At 216 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Owen, or 15 miles west of Medford, moving north
at 20 mph.

HAZARD...Funnel clouds possible, wind gusts up to 40 mph, and nickel
         size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Jump River, Gilman, Lublin, Polley, The Mondeaux Flowage,
Perkinstown, Kathryn Lake, Donald, North Twin Lake, The Miller Dam
Flowage, County Roads D And N, Hannibal, Highway 64 And County D D,
and County Roads F And H.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4506 9049 4508 9092 4515 9093 4538 9092
      4538 9041
TIME...MOT...LOC 1916Z 182DEG 16KT 4511 9066

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Cecava
Special weather statement, Aug 1, 3:16 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service La Crosse WI
316 PM CDT Thu Aug 1 2024

WIZ029-012045-
Clark WI-
316 PM CDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CLARK COUNTY
THROUGH 345 PM CDT...

At 315 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 7 miles southwest of Greenwood, or
12 miles northwest of Neillsville. This thunderstorm was nearly
stationary.

HAZARD...Landspouts, wind gusts up to 50 mph, and up to nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Willard, Hog Corners, Tioga, and Mead Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4478 9065 4464 9067 4466 9080 4479 9077
TIME...MOT...LOC 2015Z 118DEG 0KT 4471 9073

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Ferguson

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:29 PM CDTSpecial Weather StatementARXTaylor46 min
Aug 1, 2:17 PM CDTSpecial Weather StatementARXTaylor43 min
Aug 1, 2:58 PM CDTFlash Flood WarningARXAdams3 hr
Aug 1, 3:16 PM CDTSpecial Weather StatementARXClark29 min
Aug 1, 3:23 PM CDTSpecial Weather StatementARXAdams37 min
Aug 1, 3:35 PM CDTSpecial Weather StatementARXMarquette25 min
Aug 1, 4:01 PM CDTFlash Flood WarningARXAdams3 hr
Aug 1, 4:10 PM CDTFlash Flood WarningARXAdams3 hr
Aug 1, 4:11 PM CDTSpecial Weather StatementARXJackson34 min
Aug 1, 4:17 PM CDTSpecial Weather StatementARXAdams28 min
Aug 1, 4:41 PM CDTSpecial Weather StatementARXJackson34 min
Aug 1, 4:44 PM CDTFlash Flood WarningARXAdams2 hr

Nearby

Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.